I have lost a total of 3kg so far. I have another 4kg to go. Basicially, I am being put back on the birth control pill on Saturday, (better known as 'the pill.') I have been on this pill before, (although slightly different dosage - it was Dianne before, now its Valette), when I was about 14 I was put on it for 2 years, and only recently did I get off it due to depression. Although, my bad acne has come back within the last few months and I have to go back on it. As I recall, the pill did make me bigger although I don't think I quite grasped that thought until I got off it. Only now am I realising why it has been so easy for me to lose weight, (due to not being on the pill). I am very worried about gaining weight while going back on the pill. Does anyone else have experience with the pill? Should diet and exercise be enough to keep the weight off and keep losing more? Please help me.. I'm beginning to get very concerned about this.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...